MAUDE Adverse Event Report: ICU MEDICAL, INC CADD SOLIS VIP PUMP; PUMP, INFUSION

ICU MEDICAL, INC CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for analysis of complaint of latching alarm.No service records found in the last 12 months.Review of event log found "cassette not attached properly" alarm.Visual and functional testing was performed.Alarm occurred during occlusion test.Probable cause was defective downstream occlusion (dso) sensor.Replaced the dso sensor and seal to fix the issue.Device passed testing post repair.
 
Event or Problem Description
It was reported that the pump experienced a latching alarm.The event occurred during testing.Found the downstream occlusion sensor was defective.Investigation found the downstream occlusion sensor was defective.This could cause interruption of therapy.The file is reportable based off the investigation findings.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key25123196
Report Number3012307300-2026-04698
Device Sequence Number20991166
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)190325
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown